# SDR DXTA2012030904912

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 2,754 hours, 2,161 cycles
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 30J275601
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 OIL PRESSURE WENT INTO THE YELLOW.  PROCEDURE COMPLETED.  THEN WENT BELOW 20 PSI, MASTER WARNING AND LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED.  ENGINE SHUTDOWN IAW CHECKLIST. ON POSTFLIGHT, SIGHT GAUGE EMPTY (WAS FULL AT DEPARTURE) AND OIL ALL OVER COWLING.  OIL TEMP WAS NORMAL AND NO OTHER INDICATION.   FOUND OIL LEAKING FROM LT ENGINE DRAINS, REMOVED LT ENGINE DRAIN ASSY, CLEANED LT ENGINE, GROUND RUN, FOUND OIL LEAKING FROM LT ENGINES HMU DRAIN AND LT ENGINE ALTERNATOR DRAIN, REMOVED LT ENGINE HMU.  R & R GARLOCK SEAL WITH NEW, REINSTALLED LT ENGINE HMU.   GROUND RAN LT ENGINE AT TAKE OFF POWER, NO LEAKS FROM DRAINS NOTED IAW MM 72-60-01.
